I have been on Nexium for like 3 months, and with a bland diet I finally got rid of an ulcer and calmed down my gastritus. I also have a hiatel hernia which can't be operated on unless it is an emergency. I was good for a couple of days after the ulcer was gone. then I ate a burger and it didn't look all the way cooked so I through it out 3 hours later was very sick. The doctor put me on an antihystimine called Boca - methscopolamine Bromide. I felt ok for the first day then it wasn't so good. Dry Mouth, nausea, light headed, dizzy off balance and feeling out of body, my intestines also have been uneasy and making noise. I have had Diarrea after this hole mess. So now i feel sicker. Then he put me on Xiafaxin and Flora q which seemed to start making some head way. it is an antibiotic i started feeling more like myself. Then he put me on Asacol trying to make sure I didn't have ulcerative colitis, due to an inflamation he saw on a sigmoidoscopy. he then put me on Pamine Forte which after the first two pills mayed me dizzy off balance, nausea, heart racing, and just horrible. I cut it out after I realized it was the non - generic drug of that antihystimine. Now i feel worse so I am just taking the flora q a probiotic and flushing the body with fluids. I stopped nexium and the Pamine hoping they have not damaged me worse. I can't go to work, i don't feel like going out afraid I will have diarrea or just pass out from the out of body, fish bowl dizzy feeling. it is making me so nausious. Has any one ever had these symptoms? Do I have a Bacteria? Anyone know how to start feeling better just want to be my old self?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?